# SDR DALA2025031702028

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) WERE FOUND ON INNER PAN AT AFT CARGO DOOR STOP FITTING ON BEAM 1 STA Y=990. SUMMARY OF NRC 00589: INNER PAN ON AFT SIDE BETWEEN STOP #1 AND STOP #2 AT AFT CARGO DOOR WAS REPAIRED PER ER/A 624383-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 624383-14 REV 3. (LP #0860120)
